I am 54 years and have a parental history of angina, and heart failure. When i started getting occasional Arythmia and a fast heartbeat my doctor put me on Avernol 6.25mg (Carvedilol) to slow my heartbeat down, i am concerned with the possible side effects, and my irregular heartbeat may get worse, should i be? My BP is always above 'normal' say average 135/90.
Your doctor was hired by you to handle your medical problems, let him/her. I am not saying do not be proactive, but let them do their job. I have a saying to my friends do not cry till I tell you to. Then when it is all over then I tell them you can cry.
Years ago, I found I had pre cancer cells in my breasts. Well when I was told, I turned to the doctor, I can handle this. I did too. I have a wonderful oncologist that put me on a five year medication. Now I can say no more tumors since. You find something out deal with it and do not worry then you have let your guard down. You too are this strong. You are on the path to healthy living. Do not bring it down on a what if.
- Carvedilol Information for Consumers
- Carvedilol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Carvedilol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 May 2010 • 1 answer
Updated 6 Oct 2010 • 1 answer
Updated 1 Mar 2011 • 2 answers
Updated 22 Jul 2017 • 3 answers
Updated 12 Oct 2017 • 1 answer